# SDR AALA202307180736

- Difficulty date: May 2, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: R5757071920100
- Condition: Corroded
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION RIGHT WING OUTBOARD TRAILING EDGE FLAP LOWER SURFACE REINFORCING DOUBLER FOR #4 FLAP TRACK. REPLACED DOUBLER PER SRM 57-53-21-300-003
